# SDR CA090619004

- Difficulty date: June 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,731 hours
- Engine: Lyc O540F1B5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 1,172 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC SERVO FOUND LEAKING ON INSPECTION. (TC# 20090619004)
